MathSciNet Relay Station
MathSciNet bibliographic data
MR1612250 82B24 (47J30 49J45 74N99)
Alberti, Giovanni; Bellettini, Giovanni A nonlocal anisotropic model for phase transitions. I. The optimal profile problem. Math. Ann. 310 (1998), no. 3, 527–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement